advertisement
Question
Posted by: zaheera | 2011/11/10

80 year old on cymgen

my mom of 80 is on cymgen for 6 months now and the phychiatrist has increased to 60 mg now for a week .my mom eats alot and does not sleep at night despite taking a stilnox and an ativan pls help is it the medication .what can i do to control her eating

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBehaviour modification

Hi Zaheera
There is nothing you can do. This medication can stimulate appetite. It also seems that your mum is a comfort eater. Have you discussed this with the psychiatrist? If you have and they are unwilling to change the medication I recommend that you get a second opinion from an other psychiatrist. In addition I strongly recommend that your mum partakes in some form of exercise every day. This will stimulate endorphins and help her to relax, as well as burn calories.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Behaviour modification | 2011/11/18

Hi Zaheera
There is nothing you can do. This medication can stimulate appetite. It also seems that your mum is a comfort eater. Have you discussed this with the psychiatrist? If you have and they are unwilling to change the medication I recommend that you get a second opinion from an other psychiatrist. In addition I strongly recommend that your mum partakes in some form of exercise every day. This will stimulate endorphins and help her to relax, as well as burn calories.

Reply to Behaviour modification

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement